# SDR VNAA2020102911101

- Difficulty date: October 28, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15347
- Aircraft time: 13,673 hours, 12,451 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: GG43610089
- Part serial: 01635
- Condition: Inoperative
- Location: Lt Bleed Duct
- Part time: 13,674 hours, 12,452 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: B, A

## Discrepancy

LT BLEED DUCT WARNING MESSAGE APPEARED IN FLIGHT.  AFT F/A CALLED AND ADVISED OF A BURNING SMELL WITH NO SIGN OF SMOKE.  CABIN PRESSURE WAS INCREASING ROUGHLY 600 FT, PER MIN.  PERFORMED QRH AND LANDED IN TYS.
